# SDR 2002FA0000683

- Difficulty date: May 23, 2002
- Submitted: May 30, 2002
- Operation: General aviation
- Aircraft: N3712V
- Make and model: Cessna R172K
- Aircraft serial: R1722261
- Engine: Cont IO360K
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bushing
- Part number: 632050
- Condition: Worn
- Location: Alternator
- Part time: 1,205 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE DRIVEN ALTENATOR DRIVE FOUND WORN.
